The oscillation of the sequence of Fejér sums
Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 1001-1003
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_5_a10,
author = {G. I. Ryzhankova},
title = {The oscillation of the sequence of {Fej\'er} sums},
journal = {Doklady Akademii Nauk},
pages = {1001--1003},
year = {1970},
volume = {191},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a10/}
}
G. I. Ryzhankova. The oscillation of the sequence of Fejér sums. Doklady Akademii Nauk, Tome 191 (1970) no. 5, pp. 1001-1003. http://geodesic.mathdoc.fr/item/DAN_1970_191_5_a10/